# SDR ABXA20150527073

- Difficulty date: May 27, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 113T132335
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT INBD FLANGE HAS 2 ROTARY ACTUATOR HOLES WITH DEFECT INDICATIONS ON HFEC ROTARY SCAN, HOLES ARE AT 10:00 AND 10:30 LOCATIONS LOOKING OTBD.  AFTER CLEANING & RE-CANNING DISCREPANT HOLE AT 10:00 POSITION, NO FURTHER DEFECTS NOTED.  REA B 657-61551 ISSUED FOR DISCREPANT HOLE AT THE 10:30 POSITION.  REAMED HOLE RE-SCANNED WITH NO DEFECTS NOTED.  INSTALLED FREEZE PLUG REAMED TO 0.4425" IAW REA WORK STEPS.  SDR, CORROSION LEVEL 2, PN 113T1323-35, PART NAME SUPPORT RIB, SN NSN, LOCATION: AT WS 798.2.  ACFT WAS GNDED.
